# SDR DALA2023100508214

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,382 hours, 27,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EXIT ROW SIGN CAME LOOSE AT MID DOOR. CORRECTIVE ACTION SECURED EXIT ROW SIGN A/C OK FOR SERVICE. (4509294)
